# SDR IXX2008F00095

- Difficulty date: September 11, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 2 FIRE WARNING CAME ON INTERMITTENTLY.  THE CREW SHUTDOWN NR 2 ENGINE, WAS UNABLE TO ACCOMPLISH FIRE WARNING TEST.  THE CREW DISCHARGED 1 FIRE BOTTLE, ACCOMPLISHED FIRE WARNING TEST. SEVERAL MINUTES LATER NR 2 FIRE WARNING CAME ON AGAIN, THE CREW DISCHARGED THE 2ND FIRE BOTTLE.  FIRE WARNING TESTED GOOD.  THE CREW LANDED WITHOUT FURTHER INCIDENT.    (K)
